# SDR IPXA2019050541772

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 84,862 hours, 14,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LVL 1 :EMER LT BAT 2 LO" ILLUMINATED AFTER AMER LT TEST. REPLACED EMERGENCY LIGHTS BATTERY REF AMM 33-51-01OPS NML ESR 33-51-10-01-005.
